# SDR FDEA201312062927

- Difficulty date: December 6, 2013
- Submitted: January 27, 2014
- Operation: Air carrier
- Aircraft: N976FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27147
- Aircraft time: 59,546 hours, 21,536 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141N51231
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR FINDINGS, CABIN.  EXISTING REPAIR HAS CORROSION & BLEND AT THE FLOORBEAM TOP CHORD STATION 377, LBL 8.7 TO LT SIDE FRAME JOINT, WL 208.8 SNRM 00961.  FLOORBEAM REMOVED AS PER SRM 51-40-02 REV 110. NEW FLOORBEAM FABRICATED AS PER BOEING DWG 141N5123 SHT 1 REV A & INSTALLED AS PER BOEING DRAWING 141N5113 SHT 1 REV F.  REPAIR CLASSIFIED AS MAJOR.
